The solution of nonlinear integral equations of mixed type by the method of averaging functional corrections
Differencialʹnye uravneniâ, Tome 5 (1969) no. 3, pp. 568-573
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_3_a19,
author = {V. I. Tivonchuk},
title = {The solution of nonlinear integral equations of mixed type by the method of averaging functional corrections},
journal = {Differencialʹnye uravneni\^a},
pages = {568--573},
year = {1969},
volume = {5},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_3_a19/}
}
TY - JOUR AU - V. I. Tivonchuk TI - The solution of nonlinear integral equations of mixed type by the method of averaging functional corrections JO - Differencialʹnye uravneniâ PY - 1969 SP - 568 EP - 573 VL - 5 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_3_a19/ LA - ru ID - DE_1969_5_3_a19 ER -
V. I. Tivonchuk. The solution of nonlinear integral equations of mixed type by the method of averaging functional corrections. Differencialʹnye uravneniâ, Tome 5 (1969) no. 3, pp. 568-573. http://geodesic.mathdoc.fr/item/DE_1969_5_3_a19/